Turf and Grass Conference

December 5, 2018

TIMESUBJECTSPEAKERCOMPANY
9.30 am – 10.15 amFIFA Quality Programme for Football Turf. Latest technical and strategic developmentsKatharina Wistel – Manager FIFA Quality ProgrammeFIFA
10.15 am – 10.45 amPitch Quality Guidelines and The UEFA view on pitch qualityPietro Chiabrera – Stadium Manager Competitions/Match OperationsUEFA
10.45 am – 11.00 amPresentation title will be announced shortlyStuart Larman – Director MA DevelopmentThe Asian Football Confederation (AFC)
11.00 am – 11.30 am30-minute break
11.30 am – 12.00 amPresentation title will be announced shortlyThorbergur Karlsson – DirectorThe Icelandic FA
12.00 am – 12.30 pmPresentation title will be announced shortlyBryn Lee – CEO, European OfficeCC GRASS
12.30 am – 2.30 pmLunchExhibitionNetworking
2.30 pm – 3.00 pmDevelopments in Synthetic turf globallyAlastair Cox – Head of FacilitiesFIH – Federation of International Hockey
3.00 pm – 3.30 pmCase studies and technical developments in Rugby Union and The One Turf ProgrammeMarc Douglas – Research, Artificial Turf and Equipment ManagerWORLD RUGBY
3.30 pm – 4.00 pmStadiaPitch – Boosting your stadium potentialMatthias Mehling – Project ManagerBosch Rexroth
3.30 pm – 4.00 pmStadiaPitch – Boosting your stadium potentialKlaus Johanssen – CEONutcracker AS
4.00 pm – 4.15 pm15-minute break
4.15 pm – 4.45 pmThe added value of a trade organization in a globalizing industryStefan Diderich – ChairmanEuropean Synthetic Turf Organisation (ESTO)
4.45 pm – 5.15 pmPresentation title will be announced shortlyAlexander Wörz – Marketing ManagerPolytan
4.45 pm – 5.15 pmPresentation title will be announced shortlyBjörn Hammel – Product Manager Sport SurfacesPolytan
5.15 pm – 5.35 pmEfficient Irrigation On Sport FieldsJérémie Grzesiak – Specification Manager, EuropeRain Bird Europe
6.00 pm – 9.00 pmDrinksExhibitionNetworking

Conference Supporters